# SDR SWAA2020012240556

- Difficulty date: January 19, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 5,504 hours, 2,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS UNDER AFT FLIGHT ATTENDANT JUMPSEAT INOP.   R&R FLASHLIGHT PER AMM.
